| Model Number |
M0061801560 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a contour ureteral stent was used during a procedure, performed on (b)(6) 2022.During unpacking, it was found that the stent was broken.There were no information on how the procedure was completed.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.